# SDR SWIA2021091361012

- Difficulty date: July 8, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE FWD CLOSING FITTING IS CORRODED.       (C-CHECK RO 9/8/2021)    CORROSION ON PAX DOOR SURROUND STRUCTURE FWD CLOSING FITTINGS IS OVER FASTENER HOLES AND MULTIPLE CROSS SECTIONS AND IS OUT OF LIMITS REF CRJ900 SRM 53-21-23-101-001-A02. /  REMOVED AND INSTALLED REPLACEMENT FITTING WITH REPLACEMENT HARDWARE REF DRW. SH670-31810 REV AE AND REF CRJ900 SRM 51-42-06-001-001-A01 / . COMPLIED WITH 51-900-1002-SKY
